Now it’s Moderna’s turn! EMA investigates suspected new side effect after Moderna vaccination!

New side effects discovered with vaccine! This time it’s Moderna. It feels like there’s a horror story coming in about the vaccines every day! Now they want to investigate whether there could be a causal link between the diseases and the vaccines.

EMA investigates possible side effect of Moderna vaccine

.

Does capillary leak syndrome also occur with vaccinations containing the Moderna vaccine? This question is now being investigated by the European Medicines Agency (EMA) after a total of 6 cases of this condition were reported by the EudraVigilance database following vaccination with Moderna’s Corona vaccine.


In June, the EMA had informed that capillary leak syndrome had occurred during vaccinations with with Astrazeneca. Subsequently, the vaccination of people with Astrazeneca had been banned, who had previously been ill with capillary leak syndrome (CLS).

Apparently, one CLS illness had occurred for every five million doses of Astrazeneca vaccine administered. Then in July, the EMA made the same recommendation for Johnson&Johnson’s Corona vaccine. But now there is evidence that use of the Moderna vaccine can also lead to the disease. As a result, the EMA has now launched a review of reported cases. So far, however, a causal link with the Moderna vaccine is still uncertain.

EMA evaluates reported cases

.

Now a committee of the EMA is to evaluate all data available on these diseases. If a causal link to the vaccinations is found, regulatory action is likely to be taken to minimise the risk of disease to those vaccinated. So far, the mechanistic background of how capillary leak syndrome can be triggered by the vaccinations is still unclear. This circumstance will now also be investigated again in the suspected cases of Moderna vaccination. Capillary leak syndrome is a disease in which fluid leaks out of small blood vessels. This then causes swelling in the arms and legs, low blood pressure and thickening of the blood. Currently, people who get vaccinated are advised to seek medical treatment if they notice swelling in their arms and legs shortly after vaccination.

Beliebteste Artikel Aktuell: